Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 239

All articles in this issue are freely accessible.

The commutant of an analytic Toeplitz operator
Carl C. Cowen.
Trans. Amer. Math. Soc. 239 (1978), 1-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482347
Asymptotic formulas for Toeplitz determinants
Estelle Basor.
Trans. Amer. Math. Soc. 239 (1978), 33-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493480
Isotopy groups
Lawrence L. Larmore.
Trans. Amer. Math. Soc. 239 (1978), 67-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 487040
Hyperarithmetically encodable sets
Robert M. Solovay.
Trans. Amer. Math. Soc. 239 (1978), 99-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0491103
The theorem of Torelli for singular curves
Thomas Jambois.
Trans. Amer. Math. Soc. 239 (1978), 123-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498584
Mesures invariantes sur les hypergroupes
R. Spector.
Trans. Amer. Math. Soc. 239 (1978), 147-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0463806
A chain functor for bordism
Stanley O. Kochman.
Trans. Amer. Math. Soc. 239 (1978), 167-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0488031
Tensor products for $SL(2,k)$
Robert P. Martin.
Trans. Amer. Math. Soc. 239 (1978), 197-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 487045
Complete universal locally finite groups
Ken Hickin.
Trans. Amer. Math. Soc. 239 (1978), 213-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480750
Twist spinning revisited
Deborah L. Goldsmith and Louis H. Kauffman.
Trans. Amer. Math. Soc. 239 (1978), 229-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 487047
Completeness theorems, incompleteness theorems and models of arithmetic
Kenneth McAloon.
Trans. Amer. Math. Soc. 239 (1978), 253-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 487048
Diffeomorphisms almost regularly homotopic to the identity
Robert Wells.
Trans. Amer. Math. Soc. 239 (1978), 279-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0488089
Heisenberg manifolds and theta functions
R. Tolimieri.
Trans. Amer. Math. Soc. 239 (1978), 293-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 487050
The classification of flat solvmanifolds
Alexander Morgan.
Trans. Amer. Math. Soc. 239 (1978), 321-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0470138
Limiting distributions for branching random fields
Joseph Fleischman.
Trans. Amer. Math. Soc. 239 (1978), 353-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0478375
The existence of combinatorial formulae for characteristic classes
Norman Levitt and Colin Rourke.
Trans. Amer. Math. Soc. 239 (1978), 391-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494134
On the rationality of divisors and meromorphic functions
Chia Chi Tung.
Trans. Amer. Math. Soc. 239 (1978), 399-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0463511